# SDR CALA2009072000376

- Difficulty date: July 17, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 19,197 hours, 6,630 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Line
- Part number: AS4796120282
- Condition: Broken
- Location: Water System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WATER COMING OUT OF AFT CARGO PIT BELLY DRAINS.  REMOVED AND REPLACED WATER LINE, FOUND BRACKETS (212N3042Y3) SUPPORTING APU BLEED LINE BROKEN CAUSING LINE TO BREAK WATER LINE (AS4796-12-0282).
